|   | 
Details
   web
Records
Author Concha, P.; Merino, N.; Miskovic, O.; Rodriguez, E.; Salgado-Rebolledo, P.; Valdivia, O.
Title Asymptotic symmetries of three-dimensional Chern-Simons gravity for the Maxwell algebra Type
Year 2018 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 22 pp
Keywords Conformal and W Symmetry; Space-Time Symmetries; Gauge-gravity correspondence; Classical Theories of Gravity
Abstract We study a three-dimensional Chern-Simons gravity theory based on the Maxwell algebra. We find that the boundary dynamics is described by an enlargement and deformation of the bms(3) algebra with three independent central charges. This symmetry arises from a gravity action invariant under the local Maxwell group and is characterized by presence of Abelian generators which modify the commutation relations of the super-translations in the standard bms(3) algebra. Our analysis is based on the charge algebra of the theory in the BMS gauge, which includes the known solutions of standard asymptotically flat case. The field content of the theory is different than the one of General Relativity, but it includes all its geometries as particular solutions. In this line, we also study the stationary solutions of the theory in ADM form and we show that the vacuum energy and the vacuum angular momentum of the stationary configuration are influenced by the presence of the gravitational Maxwell field.
Address [Valdivia, Omar] Univ Arturo Prat, Fac Ingn & Arquitectura, Iquique, Chile, Email: patrick.concha@pucv.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000448433900006 Approved
Call Number UAI @ eduardo.moreno @ Serial 923
Permanent link to this record
 

 
Author Concha, P.K.; Durka, R.; Inostroza, C.; Merino, N.; Rodriguez, E.K.
Title Pure Lovelock gravity and Chern-Simons theory Type
Year 2016 Publication Physical Review D Abbreviated Journal Phys. Rev. D
Volume 94 Issue 2 Pages 14 pp
Keywords
Abstract We explore the possibility of finding pure Lovelock gravity as a particular limit of a Chern-Simons action for a specific expansion of the AdS algebra in odd dimensions. We derive in detail this relation at the level of the action in five and seven dimensions. We provide a general result for higher dimensions and discuss some issues arising from the obtained dynamics.
Address [Concha, P. K.; Rodriguez, E. K.] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Ave Padre Hurtado 750, Vina Del Mar, Chile, Email: patillusion@gmail.com;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes WOS:000381493600007 Approved
Call Number UAI @ eduardo.moreno @ Serial 647
Permanent link to this record
 

 
Author Concha, P.K.; Durka, R.; Merino, N.; Rodriguez, E.K.
Title New family of Maxwell like algebras Type
Year 2016 Publication Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 759 Issue Pages 507-512
Keywords
Abstract We introduce an alternative way of closing Maxwell like algebras. We show, through a suitable change of basis, that resulting algebras are given by the direct sums of the AdS and the Maxwell algebras already known in the literature. Casting the result into the S-expansion method framework ensures the straightaway construction of the gravity theories based on a found enlargement. (C) 2016 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license.
Address [Concha, P. K.; Rodriguez, E. K.] Univ Adolfo Ibanez, Fac Artes, Dept Ciencias, Vina Del Mar, Chile, Email: patillusion@gmail.com;
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000380409200066 Approved
Call Number UAI @ eduardo.moreno @ Serial 682
Permanent link to this record
 

 
Author Concha, P.K.; Merino, N.; Rodriguez, E.K.
Title Lovelock gravities from Born-Infeld gravity theory Type
Year 2017 Publication Physics Letters B Abbreviated Journal Phys. Lett. B
Volume 765 Issue Pages 395-401
Keywords
Abstract We present a Born-Infeld gravity theory based on generalizations of Maxwell symmetries denoted as Cm. We analyze different configuration limits allowing to recover diverse Lovelock gravity actions in six dimensions. Further, the generalization to higher even dimensions is also considered. (C) 2016 The Authors. Published by Elsevier B.V.
Address [Concha, P. K.; Rodriguez, E. K.] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Ave Padre Hurtado 750, Vina Del Mar, Chile, Email: patillusion@gmail.com;
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0370-2693 ISBN Medium
Area Expedition Conference
Notes WOS:000393627800055 Approved
Call Number UAI @ eduardo.moreno @ Serial 709
Permanent link to this record